Pain after injection

  • W1NGS
  • Topic Author
  • Premium Member
  • Premium Member
More
08 Dec 2017 18:27 #213829 by W1NGS
Pain after injection was created by W1NGS
Hey Guys.

I Started with a new cycle on Monday.

I injected 1.2ml of Cicco - test 450 combo and 1,2 ml of Cicco - Equi Combo 450

Now I've never had any pain on any previous cycles.

I expected some burn with these compounds but had nothing after injecting.

But the next day till now my glute has been KAK sore and inflamed.

Now my question is. Is this normal or might it be an infection that I need to sort out fast. Ps I have no infection symptoms like fever.

But OMS if this is going to be the norm with these compounds for the next few months then I wont be too impressed with myself.

Thanks

Please Log in or Create an account to join the conversation.

  • Morrgear
  • Elite Member
  • Elite Member
More
09 Dec 2017 04:22 #213832 by Morrgear
Replied by Morrgear on topic Pain after injection
Bud am sure it’s just the concentration of gear needs a potent solvent to keep it in solution. This going to hurt. I used to use the PGW Supertest and used to get the same reaction. Unfortunately can take a week to resolve. I have resorted to daily shots using backloaded insulin pins with the 12.7mm needle and the pain is history. I personally think these mixes with such high dosing are bound to cause this.

Please Log in or Create an account to join the conversation.

  • Eidolon
  • Expert
  • Expert
More
09 Dec 2017 10:38 #213837 by Eidolon
Replied by Eidolon on topic Pain after injection
Are you pinning 1.2ml of each because you want to do weekly shots? That's not what these high mg mixes are for, and you might break out with pimples due to your fluctuating hormone levels.

Anyway - I'm not here to preach :) Do a search - there's previous threads on these hurting like hell.

Please Log in or Create an account to join the conversation.

  • tweaked
  • Premium Member
  • Premium Member
More
14 Dec 2017 14:41 #213878 by tweaked
Replied by tweaked on topic Pain after injection
Howzit bud

I've just started running test susp/stanoject combo (1ml of each), was shooting EOD (glutes)for the first 5 shots now ED for the last 5 I got serious PIP and inflamed feeling yesterday as I shot the same site twice in row. when this happens I shoot a full(3ml)vial shot of voltaren into that spot to dilute the mix, pain free and mobile again within an hour

I keep voltaren injectable on hand for those KAK shots

hope this helps

Please Log in or Create an account to join the conversation.

  • jasenlmc
  • New Member
  • New Member
More
28 Dec 2017 10:34 #213959 by jasenlmc
Replied by jasenlmc on topic Pain after injection
Too fast or too large a dose of injection can cause pain.Multiple injections of the same sit give rise to pain.Try to switch another sit

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum